# SDR DALA2021121507737

- Difficulty date: December 12, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 93,031 hours, 41,807 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 AFT LIFE RAFT MISSING. CORRECTIVE ACTION: INSTALLED LIFE RAFT IAW B757 AMM 25-60, OPS CHK NML. (7978728)
